# SDR DXTA200702163

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 10,260 hours, 8,304 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES NOT WORKING WELL AT SPEEDS ABOVE 5 KNOTS. WITH ANTI SKID OFF BRAKES WORK FINE. [SUP 05-16-07]   INSPECTED ANTI SKID WIRING FOUND BAD GROUND FROM P1007 LT WHEEL TRANSNDUCER. CLEANED CORROSION FROM PLUG PL008. PERFORMED ANTISKID SYSTEM OPS CHECK OPS CHECKS GOOD ALL WORK DONE IAW CE-560 M.M. 32-42-00-710.
